# SDR 07102005

- Difficulty date: July 10, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 31,260 hours, 34,416 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5006227
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHIMMY ON TAKEOFF.  REMOVED AND REPLACED NOSE WHEELS.
